About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 683-694
http://dx.doi.org/10.1155/S0161171288000833

Ordered compactification of totally ordered spaces

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, Washington, USA
2Department of Mathematics, Western Kentucky University, Bowling Green 42101, Kentucky, USA

Received 15 January 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A complete description of the T2-ordered compactifications of a totally ordered space X is given in terms of the simple and essential singularities.